Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Quadratic and H-infinity switching control for discrete-time linear systems with multiplicative noises

Full text
Author(s):
Costa, O. L. V. [1] ; Gonzaga, C. A. C. [1]
Total Authors: 2
Affiliation:
[1] Univ Sao Paulo, Escola Politecn, Dept Engn Telecomunicacoes & Controle, BR-05508900 Sao Paulo - Brazil
Total Affiliations: 1
Document type: Journal article
Source: International Journal of Control; v. 87, n. 11, p. 2312-2326, 2014.
Web of Science Citations: 2
Abstract

The goal of this paper is to study the switched stochastic control problem of discrete-time linear systems with multiplicative noises. We consider both the quadratic and the H-infinity criteria for the performance evaluation. Initially we present a sufficient condition based on some Lyapunov-Metzler inequalities to guarantee the stochastic stability of the switching system. Moreover, we derive a sufficient condition for obtaining a Metzler matrix that will satisfy the Lyapunov-Metzler inequalities by directly solving a set of linear matrix inequalities, and not bilinear matrix inequalities as usual in the literature of switched systems. We believe that this result is an interesting contribution on its own. In the sequel we present sufficient conditions, again based on Lyapunov-Metzler inequalities, to obtain the state feedback gains and the switching rule so that the closed loop system is stochastically stable and the quadratic and H-infinity performance costs are bounded above by a constant value. These results are illustrated with some numerical examples. (AU)

FAPESP's process: 12/17188-0 - Stability and performance for a class of discrete-time markovian jump non-linear systems
Grantee:Carlos Alberto Cavichioli Gonzaga
Support type: Scholarships in Brazil - Post-Doctorate